MathSciNet Relay Station
MathSciNet bibliographic data
MR2467026 35H10 (35A20 35K55 35Q84 82C35)
Chen, Hua; Li, Wei-Xi; Xu, Chao-Jiang Gevrey hypoellipticity for linear and non-linear Fokker-Planck equations. J. Differential Equations 246 (2009), no. 1, 320–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement